# SDR UALA2008111305489

- Difficulty date: August 27, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 71,191 hours, 11,545 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286C
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BOTH MAIN TANKS FED WHILE THERE WAS 12000LBS IN CENTER TANKS.  RIGHT MAIN TANK FED FASTER, IMBALANCE OF 2000LBS.  SUSPECT BAD OVERRIDE PUMPS.  FOUND PUMP LEAKING DURING OPS CHECK.  REMOVED PUMP TO REPLACE O-RINGS.  DURING INSTALLATION SHOULDER SCREW BROKE.  NEEDS NEW SHOULDER SCREW AND REINSTALL PUMP.  CHANGED BOTH RT AND LT OJ PUMPS.  OP CHECKS & LEAK CHECK GOOD.
